Journal article icon

Journal article

Monomials and Temperley–Lieb algebras

Abstract:

We classify the "fully tight" simply laced Coxeter groups, that is, the ones whose iji-avoiding Kazhdan–Lusztig basis elements are monomials in the generators Bsi. We then investigate the basis of the Temperley–Lieb algebra arising from the Kazhdan–Lusztig basis of the associated Hecke algebra, and prove that the basis coincides with the usual (monomial) basis.

Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1006/jabr.1996.6930

Authors


More by this author
Institution:
University of Oxford
Department:
Mathematical,Physical & Life Sciences Division - Mathematical Institute
Publisher:
Elsevier B.V. Publisher's website
Journal:
Journal of Algebra Journal website
Volume:
190
Issue:
2
Pages:
498-517
Publication date:
1997-04-05
DOI:
ISSN:
0021-8693
URN:
uuid:96a622a5-c045-44ab-a035-e723f9502e8d
Local pid:
ora:8741
Language:
English
Subjects:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP